# SDR AALA202207254542

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,367 hours, 10,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT STATION 2R DOES NOT TEST. FLASHLIGHT LOOSE. RE-INSTALLED FLASHLIGHT. OPERATIONAL CHECK GOOD PER AMM 25-64-01 AND AMM 25-64-01-710-801.
